# SDR AALA20150707003

- Difficulty date: July 6, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 51,992 hours, 24,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVERWING EMER EXIT LIGHTS FAILED FUNCTIONAL TEST.  R & R BATTERY PACK  B5-105.  PERFORMED OPERATIONAL TEST IAW AMM 33-53-00.  SYS CHECKED NORMAL.
